# SDR UALA2010092703564

- Difficulty date: September 25, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 60,333 hours, 22,264 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHTING INOP AT AFT LAV.  INSTALLED SERVICEABLE EMEGENCY LIGHT STRIP.
